Skip to Content

Can restarti fluoxitine after a year or so make my anxiety worse at first?

Responses (1)

Anonymous 31 Jan 2013

Hello jh4483. Yes it can and is a normal, common side effect (anxiety) of taking the drug. A length of time, not having been taken in this case Fluoxetine/Prozac, is similar /comparable that your system is being re-introduced to a new medication. Regards pledge

jh4483 31 Jan 2013

and I dont remember from last time but it seems to make me really tired I mean I have went bed at 8 instead of 11 the last few night is this as well common when starting fl again and if so for how long will it last

jh4483 31 Jan 2013

and I dont remember from last time but it seems to make me really tired I mean I have went bed at 8 instead of 11 the last few night is this as well common when starting fl again and if so for how long will it last

Mcroberts 1 Feb 2013

Hi jh. I can vouch for that. I have been on it since 28 th Nov. Every time the doc increases my dosage it happens my psych prescribed diazapan for 2 wks to help with this.

jh4483 1 Feb 2013

I also have lorazepam but im so damn tired all the time how lo.g does this last can I start a lower dose or half a dose to help lower side effects

Mcroberts 1 Feb 2013

Hi jh. Haven't had Loz. But I can half my diazapan. hope ur having a better day

jh4483 1 Feb 2013

can u half your fl how long does this last im afeaid I have my kids this weeken and dont want to have an episode around them

Mcroberts 1 Feb 2013

My fluox come in capsules. I don't thk u can half them. Soz

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions